logo AFST
Surfaces minimales bordées par quatre droites
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 1, pp. 137-153.
@article{AFST_1996_6_5_1_137_0,
     author = {Rabah Souam},
     title = {Surfaces minimales bord\'ees par quatre droites},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {137--153},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 5},
     number = {1},
     year = {1996},
     doi = {10.5802/afst.823},
     zbl = {0880.53009},
     mrnumber = {1413849},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.823/}
}
TY  - JOUR
TI  - Surfaces minimales bordées par quatre droites
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1996
DA  - 1996///
SP  - 137
EP  - 153
VL  - 6e s{\'e}rie, 5
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.823/
UR  - https://zbmath.org/?q=an%3A0880.53009
UR  - https://www.ams.org/mathscinet-getitem?mr=1413849
UR  - https://doi.org/10.5802/afst.823
DO  - 10.5802/afst.823
LA  - fr
ID  - AFST_1996_6_5_1_137_0
ER  - 
%0 Journal Article
%T Surfaces minimales bordées par quatre droites
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1996
%P 137-153
%V 6e s{\'e}rie, 5
%N 1
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.823
%R 10.5802/afst.823
%G fr
%F AFST_1996_6_5_1_137_0
Rabah Souam. Surfaces minimales bordées par quatre droites. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 1, pp. 137-153. doi : 10.5802/afst.823. https://afst.centre-mersenne.org/articles/10.5802/afst.823/

[1] Jenkins (H.) et Serrin (J.) .- Variational problems of minimal surface type II, Arch. Rat. Mech. Analysis 21 (1966), pp. 321-342. | MR | Zbl

[2] Karcher (H.) .- Embedded minimal surfaces derived from Scherk's examples, Manus. Math. 62 (1988), pp. 83-114. | MR | Zbl

[3] Karcher (H.) .- Construction of minimal surfaces, Surveys in Geometry, University of Tokyo (1989), pp. 1-96.

[4] Langevin (R.), Levitt (G.) et Rosenberg (H.) .- Complete minimal surfaces with long line boundaries, Duke Math. Journal 55 (1987), pp. 77-84. | MR | Zbl

[5] Meeks Iii (W.) et Rosenberg (H.) .- The global theory of doubly periodic minimal surfaces, Invent. Math. 97 (1989), pp. 351-379. | MR | Zbl

[6] Meeks Iii (W.) et Rosenberg (H.) .- The geometry of periodic minimal surfaces, Comment. Math. Helv. 68 (1993), pp. 538-578. | MR | Zbl

[7] Nitsche (J.C.C.) .- Lectures on minimal surfaces, Vol. 1, Cambridge University Press. | MR | Zbl

[8] Rosenberg (H.) .- Some recent developements in the theory on properly embedded minimal surfaces in R3, Séminaire Bourbaki 44-ème année (1991-92), 759. | Numdam | Zbl

[9] Scherk (H.F.) J. R. Angew Math. 13 (1835), p. 185. | Zbl

[10] Schoen (R.) .- Uniqueness, symmetry ans embeddedness of minimal surfaces, J. Diff. Geom 18 (1983), pp. 791-809. | MR | Zbl

[11] Wei (F.). - Some existence and uniqueness theorems for doubly periodic minimal surfaces, Invent. Math 109 (1992), pp. 113-136. | EuDML | MR | Zbl

Cited by Sources: